RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1978, Number 4, Pages 58–63 (Mi ivm5758)  

The existence and uniqueness of the solution of certain partial differential equations with the Bessel differential operator. II

F. G. Mukhlisov


Full text: PDF file (251 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1978, 22:4, 49–54

Bibliographic databases:
UDC: 517.958
Received: 05.02.1975

Citation: F. G. Mukhlisov, “The existence and uniqueness of the solution of certain partial differential equations with the Bessel differential operator. II”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, no. 4, 58–63; Soviet Math. (Iz. VUZ), 22:4 (1978), 49–54

Citation in format AMSBIB
\Bibitem{Muk78}
\by F.~G.~Mukhlisov
\paper The existence and uniqueness of the solution of certain partial differential equations with the Bessel differential operator.~II
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1978
\issue 4
\pages 58--63
\mathnet{http://mi.mathnet.ru/ivm5758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505325}
\zmath{https://zbmath.org/?q=an:0418.35046}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1978
\vol 22
\issue 4
\pages 49--54


Linking options:
  • http://mi.mathnet.ru/eng/ivm5758
  • http://mi.mathnet.ru/eng/ivm/y1978/i4/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:66
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021